# SDR 9514779914

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Missing
- Location: Apu
- Stage of operation: UK
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

GRR-DTW - ON ARRIVAL, FOUND THE RIGHT SIDE APU DOOR AND FUEL SHROUD DRAIN MAST WERE MISSING, WITH DAMAGE TO THE APU DOOR JAMB.  THE FLIGHT CREW REPORTED NO EFFECT EN ROUTE.  REPLACED THE APU DOOR, DRAIN MAST AND REPAIRED THE DOOR JAMB.
